# SDR HEEA072425

- Difficulty date: April 9, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N1202T
- Make and model: Bell 412
- Aircraft serial: 33112
- Aircraft time: 6,951 hours
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Skid Shoe
- Part number: 412015060102
- Condition: Torn
- Location: Main Skid
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHOE TORN AT MOUNT POINTS. REPLACED WITH SERVICEABLE PART.
